RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 9–17 (Mi mz3105)  

This article is cited in 2 scientific papers (total in 2 papers)

Removable singularities of solutions of second-order parabolic equations

Yu. A. Alkhutov


Full text: PDF file (746 kB)

English version:
Mathematical Notes, 1991, 50:5, 1097–1103

Bibliographic databases:

UDC: 517
Received: 11.06.1990

Citation: Yu. A. Alkhutov, “Removable singularities of solutions of second-order parabolic equations”, Mat. Zametki, 50:5 (1991), 9–17; Math. Notes, 50:5 (1991), 1097–1103

Citation in format AMSBIB
\Bibitem{Alk91}
\by Yu.~A.~Alkhutov
\paper Removable singularities of solutions of second-order parabolic equations
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 9--17
\mathnet{http://mi.mathnet.ru/mz3105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155550}
\zmath{https://zbmath.org/?q=an:0776.35023}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1097--1103
\crossref{https://doi.org/10.1007/BF01157693}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500002}


Linking options:
  • http://mi.mathnet.ru/eng/mz3105
  • http://mi.mathnet.ru/eng/mz/v50/i5/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Denisov, “Necessary and sufficient conditions of stabilization of solutions of the first boundary-value problem for a parabolic equation”, J. Math. Sci. (N. Y.), 197:3 (2014), 303–324  mathnet  crossref  elib
    2. V. N. Denisov, “O povedenii pri bolshikh znacheniyakh vremeni reshenii parabolicheskikh uravnenii”, Uravneniya v chastnykh proizvodnykh, SMFN, 66, no. 1, Rossiiskii universitet druzhby narodov, M., 2020, 1–155  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020